# SDR SWAA2019102213852

- Difficulty date: September 22, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO SHIELD FORWARD OF DOOR CORRODED AROUND SEVERAL FASTENER HOLES BETWEEN BS. 420 TO BS. 440, STR. 25R. / R&R SHIELD PER SRM AND DWG.
